Antituberculosis therapy-associated cutaneous leukocytoclastic vasculitis

Vidyut Bhatia*, Anupam Sibal, Shilpy Rajgarhia

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

Antituberculosis therapy-associated cutaneous leukocytoclastic vasculitis (CLV) has been rarely reported. We describe a case of CLV induced by rifampicin and pyrazinamide. A 14-year-old male diagnosed with disseminated tuberculosis developed purpuric lesions after 1.5 months of treatment. Histopathology was consistent with leukocytoclastic vasculitis. Skin lesion improved after cessation of the two drugs and treatment with corticosteroids.

Original languageEnglish
Article numberfmt048
Pages (from-to)507-508
Number of pages2
JournalJournal of Tropical Pediatrics
Volume59
Issue number6
DOIs
Publication statusPublished - Dec 2013
Externally publishedYes

Keywords

  • Cutaneous leukocytoclastic vasculitis
  • Pyrazinamide
  • Rifampicin

Fingerprint

Dive into the research topics of 'Antituberculosis therapy-associated cutaneous leukocytoclastic vasculitis'. Together they form a unique fingerprint.

Cite this